Finite codes over free binoids

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)91-101
Number of pages11
JournalPreprocedings of Third International Workshop on Descriptional Complexity of Automata, Grammars and Related Structures
Publication statusPublished - 2001

Cite this

@article{179f9602bef44a2f8550a285d0b929f8,
title = "Finite codes over free binoids",
author = "Shuuji Jinbo",
year = "2001",
language = "English",
pages = "91--101",
journal = "Preprocedings of Third International Workshop on Descriptional Complexity of Automata, Grammars and Related Structures",

}

TY - JOUR

T1 - Finite codes over free binoids

AU - Jinbo, Shuuji

PY - 2001

Y1 - 2001

M3 - Article

SP - 91

EP - 101

JO - Preprocedings of Third International Workshop on Descriptional Complexity of Automata, Grammars and Related Structures

JF - Preprocedings of Third International Workshop on Descriptional Complexity of Automata, Grammars and Related Structures

ER -